Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Just started Depakote... dry mouth/sweaty palms?? PM80

Posted by cache-monkey on April 7, 2005, at 15:05:59

In reply to Re: Just started Depakote... dry mouth/sweaty palms?? cache-monkey, posted by PM80 on April 7, 2005, at 8:55:52

I think you're possibly right about the anxiety. I was quite worried about all the horror stories that I've read about Depakote. I'm definitely going to try to get up to at least 500 mg/day for a little while before ruling on it, though.

Thanks for the tip on taking it with food. I'm trying to take it with a big meal.

In terms of it having some antidepressant effect for you: was this something you noticed right away or did it take time to show up? Also, were you having problems with agitation/mixed states/dysphoria before the Depakote? (That seems to be my issue, rather than classical depression...)

~cache-monkey

> You are on a low dose of Depakote. I'm on 500mg/day, and it is not sedating at all for me. In fact, it works more like an antidepressnt for me. (I'm on seroquel for sedating type effects) Weird side effects are always possible, but if anxiety is a problem for you, maybe you are just anxious about taking the drug and this is what is causing your symptoms rather than the actual drug. Unless they are really bad, giving it some time may help determine if it is actually the drug.
>
> PS taking depakote with food helps with heartburn.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cache-monkey thread:480997
URL: http://www.dr-bob.org/babble/20050404/msgs/481228.html